# SDR A6WA202203088120

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 39,528 hours, 38,009 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: None
- Component: Pitch Trim Disc
- Component part number: AW9960013
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES.  ALSO RECEIVED AP PITCH TRIM CAUTION MSG.  DISCONNECTED AP.  C/W QRH.  MESSAGES REMAINED.  AIR RETURN TO  DAY.  LANDED UNDER 47000 LBS.    ***AIRCRAFT REMOVED FROM SERVICE ****  R&R CA PITCH TRIM DISCONNECT SWITCH IAW AMM 27-41-30.  THIS AND AP     BOTH OPS CHECK GOOD.
